| Model Number |
APYX-27-TP |
| Medical Device Problem Codes |
Use of Device Problem (1670); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Burn(s) (1757); Scar Tissue (2060)
| Date of Event |
07/31/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient sustained burns to the trunk and bilateral flank areas post subdermal coagulation procedure.It was also noted that this was the first time the surgeon used renuvion.